MAUDE Adverse Event Report: DORNIER MEDTECH AMERICA, INC. DORNIER HOLMIUM LASER FIBER

DORNIER MEDTECH AMERICA, INC. DORNIER HOLMIUM LASER FIBER
Model Number K2013062
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No complaint fiber was received within the timeframe of investigation.It can be confirmed holmium laser fibers are subject to 100% inspection for both visual and power testing performance defects prior to release for distribution.No process deviations were identified upon review of the complaint production lot records.The root cause of this complaint was not confirmed but with the information available it is likely it may be related to the handling of the device.
 
Event or Problem Description
A notification was received regarding a holmium fiber unit which was reported to have broken during use.No patient harm or impact was reported.
 
Additional Manufacturer Narrative
The laser fiber identified by this complaint was returned to dornier for analysis.Upon evaluation it was confirmed the returned unit was physically broken.The area of breakage was observed under magnification and it was found the fiber coating was stretched in this area.The stretching of the fiber coating indicates a physical force was placed on the unit causing the breakage to occur.No manufacturing defects or inconsistencies were identified upon review of the unit returned and production lot documentation.It is acknowledged all dornier laser fibers are subject to 100% inspection for power testing performance as well as physical defects.Laser fibers are glass, fragile, and must be handled with care as indicated on the dornier ifu for laser fibers.
 
Event or Problem Description

Brand Name
DORNIER HOLMIUM LASER FIBER
Common Device Name
HOLMIUM LASER FIBER
Manufacturer (Section D)
DORNIER MEDTECH AMERICA, INC.
1155 roberts blvd
suite 100
kennesaw 30144
MDR Report Key11827088
Report Number1037955-2021-00023
Device Sequence Number3909208
Product Code GEX
UDI-Device Identifier04049958003097
UDI-Public01040499580030971725012710F0520S
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
K121938
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/27/2025
Device Model NumberK2013062
Device Lot NumberF0520S
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 04/16/2021
Supplement Date Received by Manufacturer04/16/2021
Initial Report FDA Received Date05/14/2021
Supplement Report FDA Received Date07/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1